# SDR 9619796303

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FOUR FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROW 27B THROUGH DR 3L.  RECONNECTED WIRING AND INSTALLED LIGHT ASSEMBLY, OPERATIONAL CHECK GOOD.
